[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.168.204. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1968

Pseudolymphoma SyndromeA Sensitivity to Anticonvulsant Drugs

Author Affiliations

Tucson, Ariz

From the Associated Dermatologists, Professional Corporation, (Dr. Schreiber), and Tucson Clinic (Dr. McGregor), Tucson, Ariz.

Arch Dermatol. 1968;97(3):297-300. doi:10.1001/archderm.1968.01610090069010
Abstract

A clinical and histopathologic picture of a lymphoma suddenly occurring in a patient on anticonvulsant drug therapy may represent a peculiar response of the individual's reticuloendothelial system to the drug. This case report exemplifies the phenomenon which we feel deserves the appelation of pseudolymphoma syndrome. Most anticonvulsant drugs can produce this picture with cross sensitizations, however, diphenylhydantoin (Dilantin) and mephenytoin (Mesantoin) are the commonest offenders.

×